logo AFST
Cobordisme des entrelacs
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 2, pp. 185-205.
@article{AFST_1998_6_7_2_185_0,
     author = {Blanl\oe il, Vincent},
     title = {Cobordisme des entrelacs},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 7},
     number = {2},
     year = {1998},
     pages = {185-205},
     zbl = {0932.57025},
     language = {fr},
     url={afst.centre-mersenne.org/item/AFST_1998_6_7_2_185_0/}
}
Blanlœil, Vincent. Cobordisme des entrelacs. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 2, pp. 185-205. https://afst.centre-mersenne.org/item/AFST_1998_6_7_2_185_0/

[BM] Blanlœil (V.) et Michel (F.) .- A Theory of Cobordism for non Spherical Links, Comment. Math. Helv. 72 (1997), pp. 30-51. | MR 1456314 | Zbl 0893.57023

[DBM] Du Bois (P.) et Michel (F.) .- Cobordism of Algebraic Knots via Seifert Forms, Invent. Math. 111 (1993), pp. 151-169. | MR 1193602 | Zbl 0789.57015

[H] Hirsh (M.) .- Embeddings and Compressions of Polyhedra and Smooth Manifolds, Topology 4 (1966), pp. 361-369. | MR 189051 | Zbl 0142.22102

[K1] Kervaire (M.) . - Les nœuds de dimension supérieure, Bulletin de la Société Mathématique de France 93 1965, pp. 225-271. | Numdam | MR 189052 | Zbl 0141.21201

[K2] Kervaire (M.) . - Knot Cobordism in Codimension Two, Manifolds Amsterdam, Lecture Notes in Mathematics, Springer, 197 (1970), pp. 83-105. | MR 283786 | Zbl 0225.57006

[KW] Kervaire (M.) et Weber (C.) .- A Survey of Multidimensional knots, Knot Theory, Proceedings, Plans-sur-Bex, Switzerland, Lecture Notes in Mathematics, Springer, 685 (1977), pp. 61-134. | MR 521731 | Zbl 0386.57011

[L1] Levine (J.) .- Knot Cobordism in Codimension Two, Comment Math. Helv. 44 (1969), pp. 229-244. | MR 246314 | Zbl 0176.22101

[L2] Levine (J.) .- An Algebraic Classification of Some Knots of Codimension Two, Comment. Math. Helv. 45 (1970), pp. 185-198. | MR 266226 | Zbl 0211.55902

[M] Milnor (J.) .- A Procedure for Killing Homotopy Groups of Differentiable Manifolds, Proceedings of Symposia in Pure Math. (A.M.S.), 3 (1961), pp. 39-55. | MR 130696 | Zbl 0118.18601

[PWZ] Penrose (R.), Whitehead (H.) et Zeeman (E.) .- Embeddings of Manifolds in Euclidian space, Annals of Math. 73 (1961), pp. 613-623. | MR 124909 | Zbl 0113.38101

[R] Rolfsen (D.) .- Knots and Links, Publish or perish (1976). | MR 515288 | Zbl 0339.55004

[S] Smale (S.) .- On the Structure of Manifolds, Amer. J. of Math. 84 (1962), pp. 387-399. | MR 153022 | Zbl 0109.41103